# SDR 2019F00237

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: General aviation
- Aircraft: N34SJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0197
- Aircraft time: 3,595 hours, 2,710 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: False Activation
- Location: Mlg
- Part time: 3,595 hours, 2,710 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  PILOT MOVE LANDING GEAR SELECTOR TO DOWN POSITION, LANDING GEAR IN TRANSIT ILLUMINATE BUT THE THREE GREEN LIGHTS FOR LANDING GEAR DOWN AL LOCK DIDN’T. PILOT ASSUMED LANDING GEAR WAS NOT DOWN AND LOCKED.  AIRCRAFT FLEW CLOSE TO CONTROL TOWER TO HAVE A VISUAL STATUS OF LANDING GEAR, CONTROL TOWER CONFIRMED LANDING GEAR WAS DOWN AND LOOKS LOCKED.  PILOT RETRACTED AND EXTENDED LANDING GEAR TWICE AND STILL NO INDICATION OF GEAR DOWN AND LOCK. PILOT DECIDED DIVERT FOR A LONGER RUNWAY AND USE THE EMERGENCY LANDING GEAR EXTENSION. AIRCRAFT FLEW NEXT TO THE DIVERSION CONTROL TOWER FOR A VISUAL STATUS. ALSO CONFIRMED LANDING GEAR WAS DOWN AND LOCK.  AIRCRAFT LANDED WITHOUT ISSUES.  TECHNICIANS PUT AIRCRAFT ON JACKS FOR LANDING GEAR INSPECTION AND TEST, ALL INSPECTIONS AND OPERATIONAL CHECKS WERE SATISFACTORY. TEAM SUGGESTED REPLACING THE GEAR MONITORING PCB AS A PRECAUTIONARY ACTION. LANDING GEAR OPERATIONAL TEST WAS SATISFACTORY AT THIS TIME AND AIRCRAFT WAS RETURNED TO SERVICE.
